Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Question for chemist on benzos (experts) + MORE.

Posted by jlbl2l on April 22, 2004, at 21:42:28

In reply to Re: Question for chemist on benzos (experts) + MORE. jlbl2l, posted by chemist on April 22, 2004, at 20:20:04

thank you very much. very helpful. i would like your thoughts more on pregabalin (overall) as its approval in europe is expected very shortly (next month) and in oct probably in the USA, and what you meant by the ill-fated comment on it. You can relate its effects to neurontin since literature on pregablin may be lacking due to its relative "newness".

also, i do disagree with you on some points specifically, i have read numerous reports on the net that most benzos convert eventually to either oxazepam or nordiazepam-valium covering the most common benzos (mostly for drug screening).

The other thing is the neuropeptide-Y. There is lots of literate on its relation to topamax on medline and why it causes weight loss, sleep problems etc etc. I don't quite understand what you meant by your post regarding NPY/topamax (nothing found?)

One last thing, did you mean the student comment (students like me) thing as a complement, as in, challenging you for the good or bad, or am i actually decent on my knowledge at the age of 21? PS. I don't take any meds currently. I'm just a researcher, I'd like to get my ph.d. someday though.

jlbl2l


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jlbl2l thread:338678
URL: http://www.dr-bob.org/babble/20040417/msgs/338994.html